Rongchan Zhu
Title
Cited by
Cited by
Year
Three-dimensional Navier–Stokes equations driven by space–time white noise
R Zhu, X Zhu
Journal of Differential Equations 259 (9), 4443-4508, 2015
592015
Lattice approximation to the dynamical model
R Zhu, X Zhu
The Annals of Probability 46 (1), 397-455, 2018
342018
Restricted Markov uniqueness for the stochastic quantization of P (Φ) 2 and its applications
M Röckner, R Zhu, X Zhu
Journal of Functional Analysis 272 (10), 4263-4303, 2017
332017
Local existence and non-explosion of solutions for stochastic fractional partial differential equations driven by multiplicative noise
M Röckner, R Zhu, X Zhu
Stochastic Processes and their Applications 124 (5), 1974-2002, 2014
332014
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
M Röckner, RC Zhu, XC Zhu
Annals of Probability 40 (4), 1759-1794, 2012
292012
Sub and supercritical stochastic quasi-geostrophic equation
M Röckner, R Zhu, X Zhu
Annals of Probability 43 (3), 1202-1273, 2015
242015
Ergodicity for the stochastic quantization problems on the 2D-torus
M Röckner, R Zhu, X Zhu
Communications in Mathematical Physics 352 (3), 1061-1090, 2017
232017
Approximating three-dimensional Navier-Stokes equations driven by space-time white noise
R Zhu, X Zhu
arXiv preprint arXiv:1409.4864, 2014
152014
Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions
M Röckner, R Zhu, X Zhu
Nonlinear Analysis 125, 358-397, 2015
122015
BV functions in a Gelfand triple for differentiable measure and its applications
M Röckner, R Zhu, X Zhu
Forum Mathematicum 27 (3), 1657-1687, 2015
122015
Dirichlet form associated with the model
R Zhu, X Zhu
Electronic Journal of Probability 23, 2018
92018
Random attractor associated with the quasi-geostrophic equation
RC Zhu, XC Zhu
Journal of Dynamics and Differential Equations 29 (1), 289-322, 2017
92017
Non-uniqueness in law of stochastic 3D Navier--Stokes equations
M Hofmanová, R Zhu, X Zhu
arXiv preprint arXiv:1912.11841, 2019
72019
Approximating 3D Navier–Stokes equations driven by space-time white noise
R Zhu, X Zhu
Infinite Dimensional Analysis, Quantum Probability and Related Topics 20 (04 …, 2017
72017
Approximating 3D Navier–Stokes equations driven by space-time white noise
R Zhu, X Zhu
Infinite Dimensional Analysis, Quantum Probability and Related Topics 20 (04 …, 2017
72017
BSDE and generalized Dirichlet forms: the infinite dimensional case
RC Zhu
Forum Mathematicum 27 (1), 201-253, 2015
72015
Piecewise linear approximation for the dynamical Φ34 model
R Zhu, X Zhu
Science China Mathematics 63 (2), 381-410, 2020
6*2020
A note on stochastic semilinear equations and their associated Fokker–Planck equations
M Röckner, R Zhu, X Zhu
Journal of Mathematical Analysis and Applications 415 (1), 83-109, 2014
62014
Stochastic heat equations with values in a manifold via Dirichlet forms
M Röckner, B Wu, R Zhu, X Zhu
SIAM Journal on Mathematical Analysis 52 (3), 2237-2274, 2020
52020
Stochastic heat equations for infinite strings with values in a manifold
X Chen, B Wu, R Zhu, X Zhu
Transactions of the American Mathematical Society 374 (1), 407-452, 2021
42021
The system can't perform the operation now. Try again later.
Articles 1–20